# SDR USAA920071070

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 45,974 hours, 30,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - LOG PAGE 4243052, FUSELAGE SKIN CRACKED, BS 727E, S20L.  REPAIRED FUSELAGE SKIN, BS 727E, S20L IAW USAIRWAYS EA 98996.
